# SDR YENA20151010461

- Difficulty date: October 10, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 60,248 hours, 22,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION ON FLOOR SUPPORT Y-1292 AT FRAMES 19-20.  BLENDED THE CORROSION IAW SRM 51-22-00.  FOUND OUT OF LIMITS IAW SRM 53-11-14.  R & R THE FLOOR SUPPORT IAW SRM 51-42-11.
